Follow
Monika Eisenmann
Monika Eisenmann
Associate Senior Lecturer, Lund University
Verified email at math.lth.se - Homepage
Title
Cited by
Cited by
Year
On a randomized backward Euler method for nonlinear evolution equations with time-irregular coefficients
M Eisenmann, M Kovács, R Kruse, S Larsson
Foundations of Computational Mathematics 19 (6), 1387-1430, 2019
172019
Convergence analysis of domain decomposition based time integrators for degenerate parabolic equations
M Eisenmann, E Hansen
Numerische mathematik 140, 913-938, 2018
122018
Two quadrature rules for stochastic It\= o-integrals with fractional Sobolev regularity
M Eisenmann, R Kruse
Communications in Mathematical Sciences 16 (8), 2125-2146, 2019
82019
Error estimates of the backward Euler–Maruyama method for multi-valued stochastic differential equations
M Eisenmann, M Kovács, R Kruse, S Larsson
BIT Numerical Mathematics 62 (3), 803-848, 2022
52022
Convergence of the backward Euler scheme for the operator-valued Riccati differential equation with semi-definite data
M Eisenmann, E Emmrich, V Mehrmann
Evolution Equations & Control Theory 8 (2), 315–342, 2018
52018
Sub-linear convergence of a stochastic proximal iteration method in Hilbert space
M Eisenmann, T Stillfjord, M Williamson
Computational Optimization and Applications 83 (1), 181-210, 2022
42022
A variational approach to the sum splitting scheme
M Eisenmann, E Hansen
IMA Journal of Numerical Analysis, 2020
42020
Methods for the temporal approximation of nonlinear, nonautonomous evolution equations
M Eisenmann
PQDT-Global, 2019
42019
Sublinear Convergence of a Tamed Stochastic Gradient Descent Method in Hilbert Space
M Eisenmann, T Stillfjord
SIAM Journal on Optimization 32 (3), 1642-1667, 2022
32022
A randomized operator splitting scheme inspired by stochastic optimization methods
M Eisenmann, T Stillfjord
arXiv preprint arXiv:2210.05375, 2022
22022
A variational approach to splitting schemes, with applications to domain decomposition integrators
M Eisenmann, E Hansen
arXiv preprint arXiv:1902.10023, 2019
12019
A domain decomposition method for stochastic evolution equations
E Buckwar, A Djurdjevac, M Eisenmann
arXiv preprint arXiv:2401.07291, 2024
2024
The system can't perform the operation now. Try again later.
Articles 1–12